# SDR CA141215010

- Difficulty date: November 7, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,038 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 21510044200
- Condition: Cracked
- Location: Lt Wing Lower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER WING SKIN P/N 215-10044-200 WAS FOUND WITH A CRACK PROTRUDING A FROM RIVET, SKIN WAS SENT TO MANUFACTURER FOR ANALYSIS.
